| Model Number |
H74939171060270 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified vessel external iliac artery.A 6.0 x 20, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured after the second inflation at 10 atmospheres for 10 seconds.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.E1: initial reporter facility name: (b)(6), e1: initial reporter address 1: (b)(6).G4: premarket / 510(k): k141521, k141597.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.